# SDR DL76G991404

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 101651303
- Condition: Detached
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PARTIAL DEPLOYMENT.  REATTACHED SLIDE, SYSTEM CHECKS NORMAL.
